Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 56, NWS Twin Cities, MN

June 18, 2024Todd County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 18, 2024, 12:54 AM CDT for Todd County, Minnesota. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2024, 12:54 AM CDT (05:54 UTC)
Expired
Jun 18, 2024, 1:30 AM CDT
In force
36 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Todd County, MN

The radar

The Minneapolis radar (KMPX), 163 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:12 AM CDTHAIL 1Browerville, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

164 
WUUS53 KMPX 180554
SVRMPX
MNC153-180630-
/O.NEW.KMPX.SV.W.0056.240618T0554Z-240618T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1254 AM CDT Tue Jun 18 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Central Todd County in central Minnesota...

* Until 130 AM CDT.

* At 1253 AM CDT, a severe thunderstorm was located near Long
  Prairie, or 19 miles east of Alexandria, moving northeast at 35
  mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Long Prairie, Browerville, Little Sauk, Round Prairie, and Long
  Prairie Airport.

This includes U.S. Highway 71 between mile markers 179 and 197.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4611 9465 4604 9465 4585 9493 4591 9508
      4620 9484
TIME...MOT...LOC 0553Z 217DEG 32KT 4593 9496 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Borghoff
2 follow-up statements
225 
WWUS53 KMPX 180611
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
111 AM CDT Tue Jun 18 2024

MNC153-180630-
/O.CON.KMPX.SV.W.0056.000000T0000Z-240618T0630Z/
Todd MN-
111 AM CDT Tue Jun 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EAST CENTRAL TODD COUNTY...

At 111 AM CDT, a severe thunderstorm was located over Browerville, or
22 miles west of Little Falls, moving northeast at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Long Prairie and Browerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4611 9465 4604 9465 4596 9484 4601 9496
      4620 9484
TIME...MOT...LOC 0611Z 217DEG 32KT 4606 9482 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Borghoff
398 
WWUS53 KMPX 180624
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
124 AM CDT Tue Jun 18 2024

MNC153-180634-
/O.EXP.KMPX.SV.W.0056.000000T0000Z-240618T0630Z/
Todd MN-
124 AM CDT Tue Jun 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TODD COUNTY WILL
EXPIRE AT 130 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather Service 
in the Twin Cities.

&&

LAT...LON 4611 9465 4604 9465 4596 9484 4601 9496
      4620 9484
TIME...MOT...LOC 0624Z 217DEG 32KT 4614 9473 

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:50 AM CDT, 4 minutes earlier. Its key messages:

  • Widespread thunderstorms overnight will produce rainfall amounts of one to two inches with locally higher amounts.
  • Low-end severe thunderstorm risk exists over southern Minnesota this afternoon and evening.
  • Additional thunderstorms likely Tuesday and Tuesday night, some of which could be strong to severe with additional heavy rainfall.
Area forecast discussion, Jun 18, 12:50 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1250 AM CDT Tue Jun 18 2024

.KEY MESSAGES...

- Widespread thunderstorms overnight will produce rainfall
  amounts of one to two inches with locally higher amounts.

- Low-end severe thunderstorm risk exists over southern
  Minnesota this afternoon and evening.

- Additional thunderstorms likely Tuesday and Tuesday night,
  some of which could be strong to severe with additional heavy
  rainfall.

&&

.DISCUSSION...
Issued at 334 PM CDT Mon Jun 17 2024

An active stormy pattern continues today and tomorrow with
multiple additional rounds of showers and thunderstorms expected
through early Wednesday. For this afternoon and evening, a
surface warm front currently sits over central/northern Iowa
with an elevated 925 hPa boundary further north over southern
Minnesota. Elevated storms have developed near the latter
boundary where the environment is somewhat favorable for some
marginally-severe hail or wind gusts, especially as the surface
boundary lifts north and instability becomes more surface-based.
However, the current activity near Fairmont has developed
before this destabilization can really get going, which may
help to limit the severe threat.

The warm front will steadily lift northward tonight, accompanied
by an impressive 40-60 kt low-level jet. Forcing and moisture
transport associated with this jet will favor additional
widespread storms along the advancing warm front, some of which
will likely produce additional heavy rainfall. Fortunately the
northeastward storm motion will increase so that training along
the front doesn't appear to be a significant issue, but with
several favorable ingredients for heavy rainfall rates in place,
there could still be some 2" to 4" pockets embedded with in
otherwise broad 1" to 2" amounts. Several high-resolution models
suggest this could occur south of the Twin Cities metro into
western Wisconsin, so the ongoing Flash Flood Watch was expanded
to include these areas.

On Tuesday the entire area will be in the warm sector as the
warm front continues to lift northward, setting the stage for
additional strong to severe thunderstorms with a cold front that
will swing through from west to east during the afternoon and
evening. Much of the severe threat will be dependent upon
airmass destabilization behind tonight's activity, which some
indications suggest a strongly unstable airmass across western
and central Minnesota by afternoon. If this occurs, severe
storms will certainly be a possibility particularly over
northern portions of the forecast area where deep-layer shear
will be more supportive. Damaging wind gusts and a few instances
of severe hail will be the main threats. Given the magnitude of
instability and downdraft potential, combined with weaker deep-
layer shear, it seems more likely that activity will become
cold pool dominant and cut back on the threat for widespread
wind potential. However low-level shear will be relatively high,
so will need to watch for some bowing structures just in case.

Due to the progressive nature of Tuesday's front, the overall
heavy rainfall threat will be somewhat limited. However,
ingredients will remain very supportive of heavy rainfall rates
with this activity, which could again support a widespread 1" to
locally 2" with this activity. Given the wet antecedent
conditions, a localized flash flood threat will persist into
early Wednesday morning when the front finally exits to the
east.

There will be a relative break in the action on Wednesday,
however persistent southwest upper flow will mean a continued
active weather pattern through the rest of the week and into the
first half of the weekend. Some of this activity could again
produce heavy rainfall amounts, so area rivers and streams will
need to be monitored closely for several more days.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1233 AM CDT Tue Jun 18 2024

A cluster of showers/storms is tracking into northern Minnesota
and Wisconsin early this morning. Only areas near AXN and STC
should have impacts from these over the next hour or so. Cigs
are mainly MVFR/VFR, but some periods of IFR are possible before
these storms push further north. Winds will continue to shift
more southerly as the frontal boundary lifts north this morning,
increasing in speed and gustiness throughout the day. We'll
enjoy a brief break in the clouds/rain until another front
tracks through from west to east, producing another round of
showers/storms this afternoon. Some of these storms could
produce severe wind gusts and reduced visibility with heavy
rainfall rates.

KMSP...Any precipitation with the storms this evening should
stay well north of the terminal now, resulting in a break from
the clouds/rain until around 22/23z this afternoon. After the
initial push of heavy rain and storms, lighter showers could
persist into the evening. Winds will quickly shift out of the
west as the front moves through, and then gradually turn more
northwesterly into the night.

/OUTLOOK FOR KMSP/
WED...VFR/MVFR, chc -TSRA/-SHRA. Wind N 5-10kts.
THU...VFR/MVFR, chc -TSRA/-SHRA. Wind E 5-10kts.
FRI...VFR/MVFR, chc -TSRA/-SHRA. Wind S 10-15kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Flood Watch through Wednesday morning for Anoka-Benton-Carver-
     Chippewa-Chisago-Dakota-Douglas-Goodhue-Hennepin-Isanti-
     Kanabec-Kandiyohi-Le Sueur-McLeod-Meeker-Mille Lacs-
     Morrison-Pope-Ramsey-Renville-Rice-Scott-Sherburne-Sibley-
     Stearns-Stevens-Swift-Todd-Washington-Wright.
WI...Flood Watch through Wednesday morning for Barron-Chippewa-Dunn-
     Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.

&&

DISCUSSION...DPH
AVIATION...BED
Hazardous weather outlook, Jun 17, 3:48 PM CDT, 9 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
348 PM CDT Mon Jun 17 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
182100-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
348 PM CDT Mon Jun 17 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Thunderstorms will return this afternoon and overnight. A few
storms may become severe with isolated large hail and damaging
winds. Flash flooding is possible as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional rounds of thunderstorms are expected through much of
the week. Severe weather, heavy rainfall, and flash flooding are
possible with each of these rounds.

The risk for flooding along area rivers will increase through the
week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening through
Tuesday night.

In the hours before

Special weather statement, Jun 17, 10:22 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1022 PM CDT Mon Jun 17 2024

MNZ055>057-180400-
Chippewa MN-Kandiyohi MN-Swift MN-
1022 PM CDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHIPPEWA...
SOUTHEASTERN SWIFT AND WEST CENTRAL KANDIYOHI COUNTIES THROUGH 1100
PM CDT...

At 1022 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Clara City, or 12 miles northeast of Montevideo,
moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kerkhoven, Maynard, Murdock, Pennock, De Graff, Monson Lake State
Park, and Gluek.

This includes U.S. Highway 12 between mile markers 51 and 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4536 9542 4527 9503 4488 9549 4499 9560
TIME...MOT...LOC 0322Z 212DEG 35KT 4502 9549

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CTG
Special weather statement, Jun 17, 11:04 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1104 PM CDT Mon Jun 17 2024

MNZ054-064-180430-
Yellow Medicine MN-Lac Qui Parle MN-
1104 PM CDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAC QUI PARLE AND
CENTRAL YELLOW MEDICINE COUNTIES THROUGH 1130 PM CDT...

At 1103 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Clarkfield, or 17 miles north of Marshall, moving
north at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Clarkfield, Boyd, Spring Creek, Hazel Run, Lac Qui Parle State Park,
and Spellman Lake.

This includes the following highways...
 U.S. Highway 212 between mile markers 25 and 35, and between mile
markers 39 and 41, and near mile marker 43.
 U.S. Highway 59 between mile markers 87 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4505 9592 4500 9583 4496 9582 4493 9573
      4491 9572 4491 9568 4486 9563 4463 9575
      4463 9602
TIME...MOT...LOC 0403Z 197DEG 44KT 4468 9590

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Borghoff
Special weather statement, Jun 17, 11:05 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1105 PM CDT Mon Jun 17 2024

MNZ048-049-055-057-180430-
Kandiyohi MN-Stearns MN-Pope MN-Swift MN-
1105 PM CDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN POPE...WEST CENTRAL
STEARNS...NORTHEASTERN SWIFT AND NORTHWESTERN KANDIYOHI COUNTIES
THROUGH 1130 PM CDT...

At 1104 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Murdock, or 21 miles northwest of Willmar, moving
northeast at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Brooten, Grove Lake, Gilchrist, Sunburg, Sedan, Monson Lake State
Park, Swift Falls, and Padua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4521 9531 4530 9552 4566 9531 4558 9496
TIME...MOT...LOC 0404Z 209DEG 38KT 4533 9537

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Borghoff
Special weather statement, Jun 17, 11:06 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1106 PM CDT Mon Jun 17 2024

MNZ041-048-180430-
Pope MN-Douglas MN-
1106 PM CDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DOUGLAS AND
NORTHWESTERN POPE COUNTIES THROUGH 1130 PM CDT...

At 1106 PM CDT, local law enforcement reported a strong thunderstorm
over Starbuck, or 19 miles east of Morris, moving northeast at 45
mph.

HAZARD...Penny size hail.

SOURCE...Law enforcement.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Alexandria, Glenwood, Starbuck, Lowry, Holmes City, Garfield,
Villard, Nelson, Forada, Alexandria Airport, Lake Minnewaska, and
Long Beach.

This includes Interstate 94 in Minnesota between mile markers 96 and
114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4587 9513 4585 9514 4551 9546 4560 9568
      4598 9547
TIME...MOT...LOC 0406Z 209DEG 38KT 4563 9552

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Borghoff
Local storm report, Jun 17, 11:10 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1110 PM CDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Hail             5 SSW Appleton          45.15N 96.07W
06/17/2024  M0.88 Inch       Lac qui Parle      MN   Trained Spotter

1003 PM     Hail             Sacred Heart            44.79N 95.35W
06/17/2024  M1.00 Inch       Renville           MN   Fire Dept/Rescue

            Photo of hail sent to nws. Time estimated
            based on radar.

1105 PM     Hail             Starbuck                45.61N 95.53W
06/17/2024  M1.00 Inch       Pope               MN   Law Enforcement

&&
Special weather statement, Jun 17, 11:25 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1125 PM CDT Mon Jun 17 2024

MNZ049-057-180500-
Kandiyohi MN-Stearns MN-
1125 PM CDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN STEARNS AND NORTHEASTERN
KANDIYOHI COUNTIES THROUGH MIDNIGHT CDT...

At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Belgrade, or 18 miles northeast of Willmar, moving
northeast at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Melrose, Paynesville, New London, Belgrade, Farming, New Munich,
Greenwald, Meire Grove, Lake Henry, Roscoe, Spring Hill, and Regal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4526 9484 4535 9505 4568 9486 4556 9450
TIME...MOT...LOC 0424Z 210DEG 35KT 4537 9490

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Borghoff

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:23 PM CDTSpecial Weather StatementMPXLac qui Parle52 min
Jun 17, 8:34 PM CDTSpecial Weather StatementMPXRedwood86 min
Jun 17, 8:54 PM CDTRiver Flood WarningMPXRedwood5 days
Jun 17, 8:56 PM CDTRiver Flood WarningMPXBlue Earth, Brown, Nicollet15 days
Jun 17, 9:28 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine32 min
Jun 17, 9:44 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine46 min
Jun 17, 9:54 PM CDTSpecial Weather StatementMPXChippewa36 min
Jun 17, 10:14 PM CDTSpecial Weather StatementMPXKandiyohi46 min
Jun 17, 10:22 PM CDTSpecial Weather StatementMPXChippewa38 min
Jun 17, 10:32 PM CDTSevere Thunderstorm WarningMPXPope28 min
Jun 17, 11:04 PM CDTSpecial Weather StatementMPXYellow Medicine26 min
Jun 17, 11:05 PM CDTSpecial Weather StatementMPXPope25 min
Jun 17, 11:06 PM CDTSpecial Weather StatementMPXDouglas, Pope24 min
Jun 17, 11:19 PM CDTSevere Thunderstorm WarningMPXChippewa, Yellow Medicine29 min
Jun 17, 11:25 PM CDTSpecial Weather StatementMPXStearns35 min
Jun 17, 11:31 PM CDTSevere Thunderstorm WarningMPXStearns22 min
Jun 18, 10:36 AM CDTRiver Flood WarningMPXBlue Earth, Nicollet14 days
Jun 18, 4:01 PM CDTSevere Thunderstorm WarningMPXPope29 min
Jun 18, 5:45 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd30 min
Jun 18, 6:02 PM CDTSevere Thunderstorm WarningMPXMorrison, Stearns13 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.